# SDR DLM88090960

- Difficulty date: May 30, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- Aircraft time: 48,378 hours, 36,464 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Bracket
- Part number: 5913633501
- Condition: Corroded
- Location: Bs 1497
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER SECTOR BRACKET CORRODED OUT OF LIMITS AT STATION 1497AT RUDDER TORQUE TUBE.  REPAIRED BY REPLACEMENT PER 20-10-17-201.
